Article citationsMore>>

G. M. Mahmoud, M. A. Al-Kashif and A. A. Farghaly, “Chaotic and Hyperchaotic Attractors of a Complex Nonlinear System” Journal of Physicss A: Mathematical and Theoretical, Vol. 41, No. 5, 2008, pp. 55-104. doi:10.1088/1751-8113/41/5/055104

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
+1 323-425-8868
customer@scirp.org
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2024 Scientific Research Publishing Inc. All Rights Reserved.
Top